| Model Number |
CL-13-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during total knee replacement, while the surgeon is performing basic passing suturing technique the device thread broke.The surgeon then used another device to resolve the issue in order to complete the case.There was no patient injury.